MathSciNet Relay Station
MathSciNet bibliographic data
MR857402 35Q20
Guha-Roy, C.; Bagchi, B.; Sinha, D. K. Traveling-wave solutions and the coupled Korteweg-de Vries equation. J. Math. Phys. 27 (1986), no. 10, 2558–2560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement